More Views

SINLERG 20/C.TAB

Be the first to review this product

LE21.00
SKU: 1580

In stock

Please note that the final price will be confirmed by the pharmacy delivering your order by phone.

Details

Additional Information

Brand No
Gross Weight No
Net Weight No
Volume No
Volume/Form 20
Form قرص
Producer EVA Pharma
Active Ingredients chlorpheniramine maleate 2 mg .ibuprofen 200 mg pseudoephedrine 30 mg
Mass Active Ingredients No
Generic Name No
Indications Sinlerg treats the multi-symptoms of: Nasal & sinus congestion Sneezing & runny nose Headache and muscle pain associated with common cold fever
Dosage and Administration 2 tablets up to 3 times daily
Contra Indications In case you are allergic to any ingredient in Sinlerg .In case you have had a severe allergic reaction (eg, severe rash, hives, trouble breathing, growths in the nose, dizziness) to aspirin or an NSAID (eg, ibuprofen, celecoxib) In case you have recently had or will be having bypass heart surgery In case you have severe high blood pressure, severe heart blood vessel disease, rapid heartbeat, or severe heart problems In case you are taking sodium oxybate (GHB) or if you have taken furazolidone or a monoamine oxidase inhibitor (MAOI) (eg, phenelzine) within the last 14 days
Side Effects Constipation; diarrhea; dizziness; drowsiness; excitability; headache; loss of appetite; nausea; nervousness or anxiety; trouble sleeping; upset stomach; vomiting; weakness.
Properties A combination therapy for pain/ fever relief, nasal decongestion & Antihistamine
Drug Interactions Anticoagulants (eg, warfarin), aspirin, corticosteroids (eg, prednisone), heparin, or selective serotonin reuptake inhibitors (SSRIs) (eg, fluoxetine) because the risk of stomach bleeding may be increased .Beta-blockers (eg, propranolol), catechol-O-methyltransferase (COMT) inhibitors (eg, tolcapone), furazolidone, indomethacin, isoniazid, MAOIs (eg, phenelzine), probenecid, or tricyclic antidepressants (eg, amitriptyline) because they may increase the risk of side effects Bromocriptine, cyclosporine, hydantoins (eg, phenytoin), lithium, methotrexate, or quinolones (eg, ciprofloxacin) because the risk of their side effects may be increased by Sinlerg Angiotensin-converting enzyme (ACE) inhibitors (eg, enalapril) diuretics (eg, furosemide, hydrochlorothiazide), guanadrel, guanethidine, mecamylamine, methyldopa, or reserpine because their effectiveness may be decreased by Sinlerg Caplets
Warnings And Precautions If you are pregnant, planning to become pregnant, or are breast-feeding if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement if you have allergies to medicines, foods, or other substances if you have a history of adrenal gland problems (eg, adrenal gland tumor), asthma, stomach or bowel problems (eg, bleeding, perforation, persistent or returning stomach pain or heartburn, ulcers), heart problems (eg, heart failure), high blood pressure, diabetes, blood disorders, bleeding or clotting problems, blood vessel problems, stroke, glaucoma or increased eye pressure, an enlarged prostate or other prostate problems, seizures, an overactive thyroid, kidney problems, liver problems (eg, hepatitis), or if you are at risk for any of these diseases if you have a history of swelling or fluid buildup, lupus, asthma, growths in the nose (nasal polyps), or mouth inflammation if you have fast, slow, or irregular heartbeat; or if you are dehydrated or have low fluid volume (eg, caused by diarrhea, not drinking fluids, vomiting)
Storage In dry place at temperature not exceeding 30 C
More Information No
Dose
Repetitions No
Time Period No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Reviews

Write Your Own Review

You're reviewing: SINLERG 20/C.TAB

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Price
Value
Quality